# SDR MWEA95186

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet Cowl
- Part number: 5910298501
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A .5 INCH CRACK WAS FOUND ON LEFT ENGINE INLET LEADING EDGE SKIN.  REPLACED LEFT ENGINE INLET.  RETURNED AIRCRAFT TO SERVICE.
